# SDR DLL16950255

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 1705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL NR 2 ENG INLET DUCT, LT FS1705, 9:00 POS 'VIEWED THROUGH PANEL 311UL', BULKHEAD ANGLE CRACKED  FABRICATED AND INSTALLED REPAIR TEE ANGLE AND SPACER PER SRM 54-12-00 FIG 803.
